# SDR VNAA2011081400008

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 16,444 hours, 16,420 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 04160H6833
- Condition: Cracked
- Location: Cockpit
- Part time: 16,444 hours, 16,420 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT CRUISE THAT THE LEFT SIDE WINDOW CRACKED.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WINDOW.  INSPECTION, REMOVAL, REPLACEMENTS, AND OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
